# SDR TRAX200701992

- Difficulty date: December 27, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 22,303 hours, 18,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - DRAG ANGLE CRACKED INBOARD OF RT BATT RIB (FLAGGED).  REMOVED RT MLG HYDRAULIC LINES COVER SHIELD TO GAIN ACCESS TO REPAIR AREA.  REMOVED CRACKED DRAG ANGLE I/B OF RT BATT RIB.  LOCATED FASTENER HOLES IN SERVICEABLE DRAG ANGLE (P/N 600-10204-28) IAW CRJ-200 SRM 51-40-11.  13367.  01-02-08.  AAR-338.  OK TO INSTALL SERVICEABLE DRAG ANGLE.  AAR-338.  INSTALLED SERVICEABLE DRAG ANGLE IAW CRJ-200 SRM 51-42-21.  13367.  01-02-08.  AAR-338.  OK TO INSTALL HYDRAULIC LINES COVER SHIELD.  AAR-338.  REINSTALLED RT MLG HYDRAULIC LINES COVER SHIELD  IAW CRJ-200 SRM 51-41-02.  13367.  01-02-08.  AAR-338.  SUPPLEMENTAL SDR CLOSED 1/3/08.
